Hi there, everyone.
I'm currently on 350mgs of Effexor (NOT XR) and have been on it for about a year now, more or less. It has caused me nothing but trouble though. It doesn't keep me from getting depressed, and occasionally I get bouts of brain zaps when I haven't changed the dosage at all. It has also caused an unnecessary amount of weight gain that I really want to shed.
Thing is, when I was on a lower dose, I went through unpleasant withdrawal symptoms. I was wondering: is there any way to get off the meds and bypass the withdrawal symptoms? If I lower it by 37.5mgs every few days, will that help? And what kind of withdrawal symptoms should I be expecting?
I haven't discussed this with my doctor- I'm doing it freelance. Last time I mentioned coming off them he told me not to because they're working. But they're not! So I don't know what he was on about.
Last edited by Superspud; 08-19-2008 at 07:23 PM.